Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 61, NWS Twin Cities, MN

June 7, 2005Blue Earth County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 7, 2005, 8:04 PM CDT for Blue Earth County, Minnesota. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2005, 8:04 PM CDT (01:04 UTC)
Expired
Jun 7, 2005, 9:01 PM CDT
In force
57 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

County Blue Earth County, MN

The radar

The Minneapolis radar (KMPX), 101 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:35 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2005-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2005-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
395 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
2261 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 080104
SVRMPX
MNC013-080200-
/O.NEW.KMPX.SV.W.0060.050608T0104Z-050608T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
804 PM CDT TUE JUN 7 2005

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA

* UNTIL 900 PM CDT

* AT 758 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THIS STORM WAS
  LOCATED 7 MILES WEST OF VERNON CENTER...OR ABOUT 16 MILES EAST OF
  ST JAMES...AND MOVING NORTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GOOD THUNDER...
  LAKE CRYSTAL...
  ST CLAIR...
  SKYLINE...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4415 9435 4388 9434 4389 9380 4415 9387

$$
DWE/RJN
2 follow-up statements
000 
WWUS53 KMPX 080152
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
850 PM CDT TUE JUN 7 2005

MNC013-080200-
/O.CON.KMPX.SV.W.0061.000000T0000Z-050608T0200Z/
BLUE EARTH MN-
850 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 900 PM CDT FOR BLUE
EARTH COUNTY...

AT 815 PM HAIL TO THE SIZE OF NICKELS WAS REPORTED 6 MILES SOUTHWEST 
OF LAKE CRYSTAL.

AT 846 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE 
THUNDERSTORM...CAPABLE OF PRODUCING LARGE HAIL WAS LOCATED NEAR LAKE 
CRYSTAL...OR ABOUT 17 MILES WEST OF MANKATO...MOVING NORTH AT 10 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM TUESDAY EVENING 
FOR SOUTHERN MINNESOTA.

LAT...LON 4423 9436 4398 9434 4399 9412 4417 9410

$$
000 
WWUS53 KMPX 080201
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
900 PM CDT TUE JUN 7 2005

MNC013-080215-
/O.EXP.KMPX.SV.W.0061.000000T0000Z-050608T0200Z/
BLUE EARTH MN-
900 PM CDT TUE JUN 7 2005

...THE SEVERE THUNDERSTORM WARNING FOR BLUE EARTH COUNTY WAS ALLOWED 
TO EXPIRE AT 9 PM...

THE STORM HAS WEAKENED BELOW SEVERE LEVELS...THEREFORE THE WARNING 
WAS ALLOWED TO EXPIRE.

LAT...LON 4423 9436 4398 9434 4399 9412 4417 9410

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:42 PM CDT, 5 hours 22 minutes earlier.

Area forecast discussion, Jun 7, 2:42 PM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
242 PM CDT TUE JUN 7 2005

.DISCUSSION...
ATMOSPHERE OVER MN AND W CNTRL WI HAS RECOVERED QUITE NICELY
FOLLOWING THIS MRNGS MCS. PARTLY CLOUDY SKIES ALLOWED FOR AMPLE
DAYTIME HEATING...ALLOWING TEMPS TO REBOUND INTO THE MID AND UPPER
80S ACROSS A SUBSTANTIAL PORTION OF THE FA. DEW POINTS ARE IN THE
60S AREA-WIDE...WITH A FEW 70+ READINGS FROM KAEL TO KCBG. AS
EXPECTED...CONVERGENCE HAS INCREASED THRU THE LATE MORNING AND
AFTERNOON HOURS ALONG A NORTH/SOUTH ORIENTED BOUNDARY FROM EAST OF
ROCHESTER TO EAST OF LITTLE FALLS. STORMS HAVE DEVELOPED JUST NORTH
OF THE FA NEAR BRAINERD...AND ARE INCREASING IN COVERAGE. THE 18Z
KMPX SOUNDING SHOWS AMPLE INSTABILITY /WITH LITTLE CIN/ AND DEEP
LAYER SHEAR TO SUPPORT SUPERCELLS. LOW LEVEL SHEAR HAS BEEN
ENHANCED...ESPECIALLY EAST OF THE BOUNDARY...AS WINDS HAVE BACKED
DURING THE DAY. THE PRESENCE OF THE BOUNDARY...LOW LCLS...AND HIGH
VGP VALUES ARE ALSO CONTRIBUTING FACTORS TO A TORNADO THREAT IN THIS
AREA THRU THE EVENING HOURS.

LATER THIS EVENING AND OVERNIGHT...ANOTHER S/W TROF IS PROGGED TO
INITIATE THUNDERSTORMS OVER THE DAKOTAS...SIMILAR TO LAST NIGHT...
AND TAKE THEM INTO THE FA AFTER MIDNIGHT. LARGE HAIL AND DAMAGING
WINDS WILL BE POSSIBLE WITH THE MCS AS IT COMES THROUGH TONIGHT.

FRONT WILL PASS THRU THE FA LATE WED AND INTO THU...WHICH WILL DROP
TEMPS AND BRING A LULL IN THE TSRA CHANCES AND A SLIGHT COOL DOWN.
ANOTHER MCS LOOKS TO COME THRU LATE THU AND INTO FRI AS ANOTHER S/W
APPROACHES AHEAD OF THE LARGE SCALE TROF IN THE WRN CONUS. TIMING OF
THIS FEATURE IS A BIT UNCERTAIN SO DID NOT GO TOO WILD WITH THE POPS.

THANKS FOR THE COORD SPC AND SURROUNDING WFOS.

LONGER TERM...FRIDAY NIGHT THROUGH TUESDAY
ONLY MINOR CHANGES MADE TO LONGER TERM GRIDS. GFS CONTINUES TO SHOW
A SERIES OF UPPER LEVEL IMPULSES MOVING NORTHEAST ACROSS THE
NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY REGION FROM FRIDAY
THROUGH MONDAY. ACTIVE WEATHER PATTERN EXPECTED AS WAVES OF SURFACE
LOW PRESSURE MOVE NORTHEAST ALONG THE QUASI STATIONARY FRONTAL
BOUNDARY PARKED OVER THE AREA. HENCE...A CHANCE OF SHOWERS AND
THUNDERSTORMS THROUGH THE PERIOD WITH THE EXCEPTION OF TUESDAY WHEN
WE FINALLY GET BEHIND THE UPPER TROUGH. TEMPERATURES NEAR MEX VALUES
WITH THE CLOUDS AND PRECIPITATION CHANCES.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
.MN...NONE.
.WI...NONE.

&&

KAT/RAH
Hazardous weather outlook, Jun 7, 3:28 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
328 PM CDT TUE JUN 7 2005

MNZ047-054-064-081100-
LAC QUI PARLE-STEVENS-YELLOW MEDICINE-
328 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF FAR WEST CENTRAL
MINNESOTA

.DAY ONE...REST OF TODAY AND TONIGHT

A MODERATE RISK OF SEVERE WEATHER EXISTS THROUGH TONIGHT ACROSS
PORTIONS OF FAR WEST CENTRAL MINNESOTA. A COMPLEX OF
THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS SOUTH DAKOTA...AS A
LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS COMPLEX
SHOULD MOVE INTO WESTERN MINNESOTA DURING THE LATE EVENING
HOURS...AND AFFECT THE AREA THROUGH MUCH OF THE EARLY MORNING. LARGE
HAIL AND DAMAGING WINDS WILL BE THE GREATEST THREATS...ALTHOUGH A
FEW TORNADOES CANNOT BE RULED OUT...ESPECIALLY DURING THE LATE
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME..

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

MNZ041-042-048-055>057-065-073-081100-
CHIPPEWA-DOUGLAS-KANDIYOHI-POPE-REDWOOD-RENVILLE-SWIFT-TODD-
328 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA

.DAY ONE...REST OF TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE WEATHER EXISTS THROUGH TONIGHT ACROSS
PORTIONS OF WEST CENTRAL MINNESOTA. THUNDERSTORMS ARE EXPECTED TO
DEVELOP ALONG A BOUNDARY STRETCHING THROUGH CENTRAL AND SOUTHERN
MINNESOTA THROUGH THE MID EVENING HOURS. LARGE HAIL...DAMAGING
WINDS...AND TORNADOES WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT
DEVELOP DURING THE EVENING HOURS. A TORNADO WATCH IS IN EFFECT UNTIL
9 PM FOR THIS AREA.

DURING THE OVERNIGHT PERIOD...A COMPLEX OF THUNDERSTORMS IS
EXPECTED TO DEVELOP ACROSS SOUTH DAKOTA...AS A LOW PRESSURE SYSTEM
APPROACHES FROM THE WEST. THIS COMPLEX SHOULD MOVE INTO WESTERN
MINNESOTA DURING THE LATE EVENING HOURS...AND AFFECT THE AREA THROUGH
MUCH OF THE EARLY MORNING. LARGE HAIL AND DAMAGING WINDS WILL BE THE
GREATEST THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE SLIGHT RISK OF SEVERE STORMS REMAINS ACROSS THE AREA WEDNESDAY
AND WEDNESDAY NIGHT. THIS RISK OF SEVERE STORMS IS ANTICIPATED AS A
LOW PRESSURE CENTER MOVES EAST ALONG A WARM FRONT FROM EASTERN SOUTH
DAKOTA EARLY WEDNESDAY MORNING...THROUGH CENTRAL MINNESOTA WEDNESDAY
AFTERNOON...TO WEST CENTRAL WISCONSIN WEDNESDAY EVENING. THE
CONTINUED CHANCE OF HEAVY RAINFALL WILL ALSO MAKE FLOODING A
THREAT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

MNZ043>045-049>053-058>063-066>070-074>078-082>085-091>093-
WIZ014>016-023>028-081100-
ANOKA-BARRON-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-
DUNN-EAU CLAIRE-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-
LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-MORRISON-NICOLLET-PEPIN-
PIERCE-POLK-RAMSEY-RICE-RUSK-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS-
STEELE-WASECA-WASHINGTON-WATONWAN-WRIGHT-
328 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EAST
CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN

.DAY ONE...REST OF TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE WEATHER EXISTS THROUGH TONIGHT ACROSS
PORTIONS OF WEST CENTRAL MINNESOTA. THUNDERSTORMS ARE EXPECTED TO
DEVELOP ALONG A BOUNDARY STRETCHING THROUGH CENTRAL AND SOUTHERN
MINNESOTA THROUGH THE MID EVENING HOURS. LARGE HAIL...DAMAGING
WINDS...AND TORNADOES WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT
DEVELOP DURING THE EVENING HOURS. A TORNADO WATCH IS IN EFFECT UNTIL
9 PM FOR THIS AREA.

DURING THE OVERNIGHT PERIOD...A COMPLEX OF THUNDERSTORMS IS
EXPECTED TO DEVELOP ACROSS SOUTH DAKOTA...AS A LOW PRESSURE SYSTEM
APPROACHES FROM THE WEST. THIS COMPLEX SHOULD MOVE INTO WESTERN
MINNESOTA DURING THE LATE EVENING HOURS...AND AFFECT THE AREA THROUGH
MUCH OF THE EARLY MORNING. LARGE HAIL AND DAMAGING WINDS WILL BE THE
GREATEST THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE SLIGHT RISK OF SEVERE STORMS REMAINS ACROSS THE AREA WEDNESDAY
AND WEDNESDAY NIGHT. THIS RISK OF SEVERE STORMS IS ANTICIPATED AS A
LOW PRESSURE CENTER MOVES EAST ALONG A WARM FRONT FROM EASTERN SOUTH
DAKOTA EARLY WEDNESDAY MORNING...THROUGH CENTRAL MINNESOTA WEDNESDAY
AFTERNOON...TO WEST CENTRAL WISCONSIN WEDNESDAY EVENING. THE
CONTINUED CHANCE OF HEAVY RAINFALL WILL ALSO MAKE FLOODING A
THREAT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
TONIGHT.

KAT

In the hours before

Special weather statement, Jun 7, 7:24 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
724 PM CDT TUE JUN 7 2005

MNZ053-062-069-080130-
CHISAGO-RAMSEY-SCOTT-
724 PM CDT TUE JUN 7 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 427 FOR
THE FOLLOWING AREA...

IN MINNESOTA THIS CANCELS 3 COUNTIES

IN EAST CENTRAL MINNESOTA

CHISAGO... RAMSEY... SCOTT...

THIS INCLUDES THE CITIES OF...SHAKOPEE...
CENTER CITY AND ST. PAUL.

MNZ063-070-076>078-083>085-091>093-WIZ014>016-023>028-
080200-
BLUE EARTH-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-LE SUEUR-MARTIN-
RICE-STEELE-WASECA-WASHINGTON-BARRON-CHIPPEWA-DUNN-EAU CLAIRE-
PEPIN-PIERCE-POLK-RUSK-ST CROIX-
724 PM CDT TUE JUN 7 2005

...TORNADO WATCH NUMBER 427 REMAINS VALID UNTIL 9 PM CDT FOR THE
FOLLOWING AREA...

IN MINNESOTA THIS WATCH INCLUDES 11 COUNTIES

IN EAST CENTRAL MINNESOTA

DAKOTA... WASHINGTON...

IN SOUTH CENTRAL MINNESOTA

BLUE EARTH... FARIBAULT... FREEBORN...
LE SUEUR... MARTIN... RICE...
STEELE... WASECA...

IN SOUTHEAST MINNESOTA

GOODHUE...

IN WISCONSIN THIS WATCH INCLUDES 9 COUNTIES

IN NORTHWEST WISCONSIN

BARRON... POLK... RUSK...

IN WEST CENTRAL WISCONSIN

CHIPPEWA... DUNN... EAU CLAIRE...
PEPIN... PIERCE... ST. CROIX...

THIS INCLUDES THE CITIES OF...HASTINGS...MENOMONIE...LE SUEUR...
EAU CLAIRE...CHIPPEWA FALLS...LADYSMITH...OSCEOLA...DURAND...
RIVER FALLS...MANKATO...FARIBAULT...FAIRMONT...WASECA...
BLUE EARTH...STILLWATER...HUDSON...ALBERT LEA...RED WING...
OWATONNA AND RICE LAKE.
Local storm report, Jun 7, 7:26 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
726 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             1 E MORRISTOWN          44.22N 93.42W
06/07/2005  1.00 INCH        RICE               MN   AMATEUR RADIO

&&

AZ
Local storm report, Jun 7, 7:27 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
727 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             3 S WINNEBAGO           43.72N 94.17W
06/07/2005  0.88 INCH        FARIBAULT          MN   TRAINED SPOTTER

&&

AZ
Local storm report, Jun 7, 7:33 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
733 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             FARIBAULT               44.30N 93.27W
06/07/2005  1.00 INCH        RICE               MN   TRAINED SPOTTER

            SMALL BRANCHES DOWN.

&&

AZ
Local storm report, Jun 7, 7:39 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
739 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             MAPLETON                43.93N 93.95W
06/07/2005  0.88 INCH        BLUE EARTH         MN   FIRE DEPT/RESCUE

&&

AZ
Local storm report, Jun 7, 7:46 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
746 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             1 N MERTON              44.16N 93.15W
06/07/2005  0.75 INCH        STEELE             MN   TRAINED SPOTTER

0744 PM     HAIL             FARIBAULT               44.30N 93.27W
06/07/2005  0.75 INCH        RICE               MN   TRAINED SPOTTER

&&

AZ

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:15 PM CDTFlash Flood WarningMPXGoodhue5 hr
Jun 7, 8:04 PM CDTSevere Thunderstorm WarningMPXBlue Earth56 min
Jun 7, 9:07 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice53 min
Jun 7, 9:48 PM CDTSevere Thunderstorm WarningMPXGoodhue60 min
Jun 7, 10:02 PM CDTSevere Thunderstorm WarningMPXRice62 min
Jun 7, 10:32 PM CDTFlash Flood WarningMPXRice6 hr
Jun 7, 11:50 PM CDTSevere Thunderstorm WarningMPXDakota, Scott61 min
Jun 8, 12:03 AM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine57 min
Jun 8, 12:30 AM CDTSevere Thunderstorm WarningMPXChippewa, Stevens, Swift60 min
Jun 8, 12:38 AM CDTSevere Thunderstorm WarningMPXAnoka, Carver, Hennepin, Ramsey, Washington67 min
Jun 8, 12:54 AM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine66 min
Jun 8, 1:08 AM CDTSevere Thunderstorm WarningMPXDouglas, Pope67 min
Jun 8, 1:24 AM CDTSevere Thunderstorm WarningMPXChippewa, Stevens, Swift51 min
Jun 8, 1:36 AM CDTSevere Thunderstorm WarningMPXRedwood54 min
Jun 8, 1:44 AM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Sherburne, Wright61 min
Jun 8, 1:45 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Stearns, Todd60 min
Jun 8, 2:01 AM CDTSevere Thunderstorm WarningMPXRenville, Sibley59 min
Jun 8, 2:10 AM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker65 min
Jun 8, 2:15 AM CDTSevere Thunderstorm WarningMPXBrown, Nicollet, Watonwan60 min
Jun 8, 2:25 AM CDTSevere Thunderstorm WarningMPXMorrison65 min
Jun 8, 2:42 AM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns, Wright63 min
Jun 8, 2:54 AM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Le Sueur, Scott66 min
Jun 8, 2:56 AM CDTSevere Thunderstorm WarningMPXNicollet, Sibley34 min
Jun 8, 3:01 AM CDTSevere Thunderstorm WarningMPXBlue Earth59 min
Jun 8, 3:26 AM CDTSevere Thunderstorm WarningMPXAnoka, Dakota, Ramsey, Washington64 min
Jun 8, 3:32 AM CDTSevere Thunderstorm WarningMPXRice, Steele, Waseca58 min
Jun 8, 4:06 AM CDTSevere Thunderstorm WarningMPXGoodhue54 min
Jun 8, 4:31 AM CDTSevere Thunderstorm WarningMPXWashington29 min
Jun 8, 4:36 AM CDTSevere Thunderstorm WarningMPXRice, Steele39 min
Jun 8, 4:49 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue41 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.